# SDR SWAA2025110321438

- Difficulty date: October 4, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED ANGLE, RBL 20.6, BS 1088 - 1096, WL 249.61, HORIZONTAL BEAM LOWER.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02-0G-0, AND EA 25-153-02689, FIGURE 3, SHEET 1.
